MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET? SOLENT? OMNI; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET? SOLENT? OMNI; CATHETER, EMBOLECTOMY
Model Number 109681-001
Medical Device Problem Codes Fluid/Blood Leak (1250); Deformation Due to Compressive Stress (2889); Difficult to Advance (2920); Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): dxe, kra.
 
Event or Problem Description
It was reported loss of aspiration occurred.An angiojet solent omni catheter was selected for a fistula thrombectomy procedure.During loading the catheter over the wire, a bend/kink was noted in the middle of the catheter, and the wire was difficult to advance.A micro leak of the saline coming from the area of the kink, and a loss of aspiration was noted.The catheter was removed and the procedure was completed with another of the same device.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
D2b, pro code (product code): dxe, kra.Device evaluated by mfr: the device was returned for evaluation.Visual inspection of the returned device revealed two kinks on the catheter shaft at 43.2 and 62.1 cm distal to the strain relief.No other abnormalities were found.A functional test was performed, and the catheter was able to be primed and run, however the kink in the shaft at 62.1cm distal to the strain relief did have a fluid leak.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
ANGIOJET? SOLENT? OMNI
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24214428
Report Number2124215-2026-05320
Device Sequence Number9385399
Product Code DXE
UDI-Device Identifier08714729889663
UDI-Public(01)08714729889663(17)270816(10)37931791
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111182
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number109681-001
Device Catalogue Number109681-001
Device Lot Number0037931791
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown